# SDR ASAA2013021694136

- Difficulty date: February 16, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 034053000929
- Condition: Dented
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AFT BULKHEAD DOOR HAS SEVERAL DENTS (PARTITION) ON FWD FACE.  REPAIRED MAIN CARGO AREA AFT PARTITION DOOR DENTS ON FWD SURFACE IAW EA 15023 AND ASA EA NR 400 53EA 09926,  REV IR.
